# SDR DALA2023022201326

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT 4 (EA) STA Y=218 AND X=0 TO X=13.5, STA Y=200 X=16 TO X=-6, STA Y=200-210 X=-10.5 (CPAX)(W1). SUMMARY OF NRC 00433: CORROSION LEVEL 2. FLOOR SUPPORT 4 (EA) STA Y=218 AND X=0 TO X=13.5, STA Y=200 X=16 TO X=-6, STA Y=200-210 X=-10.5 WERE REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2639507)
